MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,6.5

Medline Industries, LP MEDLINE; GLOVE,SURG, SENSICARE PI GRN,LF,PF,6.5
Catalog Number MSG9265
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/28/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the customer is having tearing issues with item (b)(6).
 
Additional Manufacturer Narrative
The customer reported tearing issues with the surgical glove.Inspection reports were reviewed, the lot passed inspection for all physical properties per astm standards, and a historical complaint query for the last 12 months did not identify a trend.The sample was reviewed and there was tearing from the palm to the cuff, confirming the reported problem; only the torn sample was provided.The root cause was documented as "cannot determine cause w/received sample," and due to the lack of trend this was documented as an isolated event with continued trending and monitoring for quality assurance.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
GLOVE,SURG, SENSICARE PI GRN,LF,PF,6.5
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50914329
Report Number1417592-2026-51869
Device Sequence Number12104815
Product Code KGO
UDI-Device Identifier30888277417148
UDI-Public30888277417148
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191915
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMSG9265
Device Lot Number2079053465-5
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer04/06/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown